Doctor insights on:
I am 38 years 5 ft 10 inch tall and my wait is 98 kg I tried my best to reduce my wait but in vain. Please tell me what to do?
Hormones and toxins: Most people that have trouble loosing weight have issues with hormones - female, thyroid, and also stored toxins like heavy metals that are metabolic toxins and interfere with weight control. Go to www. A4m.Com and use physician locator to find a local functional medicine doctor to help you evaluate this properly to make it possible to loose weight safely and keep it off for good! ...Read more
The size of testicals reducing very quickly. One becoming smaller may be half inch and the other one growing bigger. Seems more vain there. No pain.?
Here are some…: To validate what you observed. It would be most logical to bring the detailed info on the onset, degree, duration, & progress of the symptoms and their potentially related discomforts to the doctor for analysis, examination, and tests so to deduced possible diagnosis and clinical significance for reasonable care and counseling for now and future. ...Read more
Probably normal: Veins can normally appear as a blueish -green-gray color. The amount of skin pigment and underlaying fat in the skin can affecct the color. Assuming that there is no question of illness or infection on the skin. If there is not pain or swelling in the area it is unlikely there is a problem. ...Read more
Intoxicatiion: Depending on the amount, isopropyl alcohol injected intravenously may cause intoxication. It should never be injected as it is not an acceptable intravenous drug. ...Read more
I can feel a vain that's kind of a bump when I'm flaccid but it I stretch that area out it goes away?
Normal: You're describing normal anatomy. People who are lean & muscular tend to have more visible & palpable veins that can be made to disappear w/stretching local area. ...Read more
What to do if I'm affected by varicose vain, my question is shall I walk in the morning, is it effect more?
Walking is good: Generally speaking people affected by varicose veins that present symptoms feel worse on standing and sitting for prolonged periods and heaviness, tiredness and ache improve by leg elevation or walking. Other option for symptomatic relief is using elastic compression. At times patients would also benefit from removal, ablation or sclerotherapy of varicose veins to decrease symptoms. ...Read more
My age is 26 and I have pimpils problem, I had tried so many products but all in vain one thing more my skin is oily.
POD is flaring up again. Please tell me what kind of toothpastes should I avoid using. I have switched from one paste to another. But in vain.?
Peri-oral Dermatitis: May be bacterial, viral, fungal, and/or allergic in origin. Stop using toothpaste. Brush with nothing on the brush. If POD disappears try using baking soda. If POD disappears ask your Dentist for name of hypoallergenic toothpaste. If POD does not disappear, see a Dermatologist. ...Read more
Near my clitoris is a vain that gets very large every time I get aroused it hurts & causes me to remain uncomfortable for quite sometime after?
Vascular engorgement: Vascular engorgement is part of the normal sexual arousal. If you have a varicose vein in the area from weight lifting, pregnancy, or such, it too will become engorged and may take longer to return to normal after the sexual excitement ends. If this is a problem, a vein specialist who works on varicose veins could be of help. ...Read more
My face is excessively dry, used so many thngs, bt all in vain prescribe a good medicine, only travocot gives gud results, but strictly told not to use it?
Use moisturizer for: You might try using a moisturizer such as virgin cocco nut oil. ...Read more
Maybe: Maybe the person who works out at the gym daily enjoys exercise and it's health benefits. If there is alternation in the areas of the body being focused on at the gym - it may not be obsessive. On the other hand, some people do become obsessed with working out and some with becoming thin or having the "perfect body.". ...Read more
Normal: Normal hands often have visible vessels simply because the layer of tissue under the skin (the subcutaneous layer) is thinner over the hands so the veins are more shallow. Vein blood is mostly very dark red but the skin absorbs some colors better than others and the greenish tint is what your eye sees. Skin gets thinner with age, so veins often become more visible (and darker) over time. ...Read more
Muscle/tendon strain: It would be somewhat unusual for a vein in your arm to hurt. I suspect that the discomfort may be coming from some of the muscles or tendons in the area that are strained from lifting. If you do note that the vein specifically is tender or swollen have the area examined. Consider taking a break from lifting and then reducing the amount of weight or reps to see if that helps. Http://bit. Ly/1OiIRcI ...Read more
I just recently had an IV and my vain is now very sore and hard is this normal? Should I be concerned?
Thrombophlebitis: It is not uncommon for this to occur. The vein has been punctured and can result in local irritation. Warm compresses to that area as well as aspirin, or other non-steroidal anti inflammatory, may help. These may, however, cause stomach upset, particularly on an empty stomach, or increase risk for bleeding. Best to consult your doctor. ...Read more
Hi I have a little like a two small bumps on the neck when I pull it up. Look like is a vain. Should be concern me?
Not if a vein: Lymph nodes would feel rubbery or hard. Veins would collapse if you press on them. As long as there are no other concerns. If in doubt, have a physician examine you or you may consider submitting a picture. ...Read more
I have a vain on my leg that is popping out a little and have had it since 16, I am now 56. It has never hurt me. Is it a risk?
Probably not: If it has not changed at all, don't worry about it. ...Read more
Why does the lower back of my head hurt? Feels like a nerve or a vain poped it hurts for 3-4 seconds and after that I get a headache.
See Doc: Impossible to say without exam. See your MD soon. ...Read more
I have severe itching throughout the day. Consulted few docs as well but all in vain. Symptoms says chronic urticeria. Plz help what do I do.
Itch without rash: Rashes like eczema, urticaria (hives), and just plain dryness can cause itching. If there is no rash, severe generalized itching needs a workup by your doctor as soon as possible. Many different causes like anemia, kidney or liver problems, thyroid disease, diabetes, rheumatologic conditions, autoimmune skin diseases, medications, parasites, even some cancers like lymphoma can cause itching. ...Read more
Did I read somewhere that if a birthmark is covering a vain it could cause the person some difficulty with something? I don't remember what..
NOT TRUE: Not true and we do not know what you read and where. Can you be more specific with your question. There are many kinds of birth marks and our body has veins all over. There are birthmarks called hemangiomas in which is swellin growth of the endothelial (inner lining of blood vessels)vessels and has increased number of abnormal vessels filled with blood, these are self limiting and clear by 10 yrs age. ...Read more
I have blemishes right on my lower face. .. I have done my treatments including herbally or medcinally but all in vain. .. what should I do now?
I suffer from stomachache ans I fell nausous nearly all the time, I've tried some medecine but un vain, I've also tried going on a diet but nothing ha?
See MD: Besides pregnancy check, if applicable, see MD if longer than few days and not helped by antacids, as may need workup. Besides infection or inflammation in stomach, Infection of urine, gallstone, ulcers, depression, hormone disorders, for examples, will need to be considered. More info needed and happy to consult. ...Read more
Hi dear doctor. I belong to a poor country. I've gone to many doctors but all in vain. My problem is that its been 8 months now that I am facing th?
Unclear question!: Your question is incomplete. What problem have you had for 8 months? When you reply, please add any medications or medical conditions in your profile and the rephrase your question briefly to fit into the 140 character limit that is provided. ...Read more
My parents r suffering 4m hyper tension due to several unavoidable reasons. I try 2 council them but in vain. They don't want phychiatric help. Pl help?
Help: Try to have your clergyman speak to them. ...Read more
GET HELP: Any physician who would answer this question would need as much help as you do. This is a medication used to help treat opioid addiction. When Suboxone is injected, the Naloxone in it becomes active, and will put anybody dependent on opioids into withdrawal, as well as blocking the effect of the Buprenorphine in it. Please seek help for your opioid addiction. ...Read more
Watch: It very closely for infection.Get a more detailed answer ›
I have a dark vain on my sack that is really dark. I haven't noticed it till about 9months ago. Is this something I should get checked out?
Vein on the scrotum: Some veins get to be more prominent anywhere in the body including the scrotum. If it is a single one, it may be ok. Sometimes men present with a condition called varicocele where extensive venous net is seen through the skin, usually involving one testicle. In that condition, there is more than just one vein visible and the condition is compared to a bag of worms. ...Read more
- Talk to a doctor online
- Removing a vain behind eye
- Vericose vains in shinns
- Lot of pain where vains are in right
- Painful vains popping at my temples
- Bump and vain pop out cant bend knee
- Blue vains on lower abdomen and stomach cramps
- Bump and vain pop out cant bend knee vain pop out
- When i bump or grip near the vain it bruises
- Vains in my hands